Open Access

Direct and inverse scattering problems for multidimensional system of first-order partial differential equations


Full Text

Coming Soon.





Article Information

TitleDirect and inverse scattering problems for multidimensional system of first-order partial differential equations
SourceMethods Funct. Anal. Topology, Vol. 5 (1999), no. 2, 44-82
MathSciNet MR1771900
CopyrightThe Author(s) 1999 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

L. P. Nizhnik and V. G. Tarasov, Direct and inverse scattering problems for multidimensional system of first-order partial differential equations, Methods Funct. Anal. Topology 5 (1999), no. 2, 44-82.


BibTex

@article {MFAT99,
    AUTHOR = {Nizhnik, L. P. and Tarasov, V. G.},
     TITLE = {Direct and inverse scattering problems for multidimensional system of first-order partial differential equations},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {5},
      YEAR = {1999},
    NUMBER = {2},
     PAGES = {44-82},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=99},
}


All Issues